# SDR SWAA2022040882004

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344-360 RBL 33 WL 208. / [01] UPON FURTHER INVESTIGATION; THERE IS NO ALLOWABLE DAMAGE FOR CRACKED INTERCOSTAL BS 344-360 RBL 33 WL 208. PART WILL BE REPLACED IAW SRM 51-10-02-0G-0; STEP 9.;[02] LOCATED; DRILLED; AND DEBURRED NEW INTERCOSTAL P/N #7531058; IAW SRM 51-40-05-0G-0 AND REFERENCED BOEING DWG 141A5400.;[03] LOCATED; DRILLED; AND DEBURRED NEW INTERCOSTAL P/N #7531058; IAW SRM 51-40-05-0G-0 AND REFERENCED BOEING DWG 141A5400. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTIONS 1-3.   OK TO INSTALL NEW PART.;[05] COMPLETED STEP 1.;[06] STEP 1 COMPLETE.;[07] VERIFIED FAULT COMPLETE.
